Thunderstorm Wind, Ottawa
- When
- November 24, 9:20 AM EST
- Where
- Ottawa County, Oak Harbor
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 41.520, -83.150
Thunderstorm winds downed a few large tree limbs.
An area of very strong low pressure moved northeast across the Central Great Lakes on November 24th. A cold front trailing this low swept east across Ohio during the morning and early afternoon hours.
Every event with a place to put it; 42 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS CLE wrote it up.
An area of very strong low pressure moved northeast across the Central Great Lakes on November 24th. A cold front trailing this low swept east across Ohio during the morning and early afternoon hours. A broken line of showers with embedded thunderstorms develop along the front as it moved into western Ohio. A few of the stronger storms became severe and some damage was reported across north-central Ohio. Southwest winds gusted to more than 60 mph behind the cold front causing damage throughout northern Ohio. Hundreds of trees were reported down along with some utility poles. Several semi trucks were blown over by the strong winds. At least three injuries were reported during this evening. Scattered power outages were reported in many areas. Some of the higher wind gusts include 64 mph at Cleveland Hopkins International Airport in Cuyahoga County; 62 mph at Burke Lakefront Airport also in Cuyahoga County; 64 mph at the Lorain County Airport; 63 mph at the Wayne County Airport; 59 mph at both Toledo Express and Toledo Executive Airports in Lucas County and 62 mph at the Akron-Canton Airport in southern Summit County.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the first event at Nov 24, 6:37 AM EST, 2 hours 43 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
637 AM EST MON NOV 24 2014
.SYNOPSIS...
AN AREA OF DEEPENING LOW PRESSURE OVER LOWER MICHIGAN WILL
CONTINUE TO MOVE QUICKLY NORTHEAST TODAY DRAGGING A STRONG COLD
FRONT ACROSS THE LOCAL AREA. A SECONDARY COLD FRONT WILL FOLLOW ON
TUESDAY. AN AREA OF WEAK LOW PRESSURE AND A COLD FRONT WILL CROSS
THE LOWER GREAT LAKES LATE WEDNESDAY INTO THURSDAY. HIGH PRESSURE
WILL BUILD OVER THE REGION FROM THE SOUTHWEST LATE IN THE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
GIVEN ACTIVITY IN INDIANA HAVE GONE AHEAD AND ADDED A CHANCE OF
THUNDER FOR MOST OF THE AREA TODAY. OTHER MINOR CHANGES TOO. TEMPS
HAVE STALLED THE PAST COUPLE OF HOURS BUT STILL THINK THEY WILL
CLIMB ANOTHER FEW DEGREES BEFORE THE FRONT ARRIVES.
PREVIOUS...AT 06Z THE MODELS HAD A GOOD HANDLE ON THE DEEPENING
LOW OVER LOWER MICHIGAN. THIS LOW SHOULD DEEPEN SEVERAL MORE MB
TODAY WITH AN IMPRESSIVE PRESSURE FALL/RISE COUPLET EXPECTED TO
MOVE ACROSS THE AREA LATER TODAY. LOCAL SCHEMES AND GUIDANCE
SUGGEST THAT MARGINAL HIGH WARNING WIND GUSTS ARE LIKELY THIS
AFTERNOON OVER NORTHWEST AND NORTH-CENTRAL OHIO. THESE AREAS WILL
BE IN THE SWEET SPOT FOR THE STRONGEST WINDS AND EXPECT HIGHER
ELEVATION LOCALES LIKE KMFD TO REACH 50 KNOTS TODAY. STRONG
SHOWERS ARE EXPECTED TO DEVELOP AHEAD OF THE COLD FRONT AND MOVE
ACROSS THE AREA THIS AFTERNOON. THESE SHOWERS COULD ALSO LOCALLY
ENHANCE THE WIND GUSTS. SPC HAS HIGH-LIGHTED THE AREA FOR GENERAL
THUNDER. DON'T SEE THERE BEING ENOUGH INSTABILITY FOR LIGHTNING SO
WILL CONTINUE WITHOUT A MENTION OF THUNDER. EASTERN AREAS WILL GET
A WIND ADVISORY FOR LATER TODAY. IN THE MEANTIME THE SHOWERS
APPEAR TO BE WINDING DOWN. MORE PRECIP IS LIKELY TO DEVELOP IN THE
MOISTENING LOW LEVEL FLOW. WILL STICK WITH A FEW HOURS OF LIKELY
WITH THE FRONTAL PASSAGE THIS AFTERNOON. SOME PEAKS IN THE
OVERCAST ARE POSSIBLE TODAY...ESPECIALLY IN THE SOUTH AND EAST
THIS MORNING.
THE OTHER CHALLENGE TODAY IS TEMPS. READINGS HAVE CONTINUED TO
INCH THEIR WAY UP OVERNIGHT AND ARE ALREADY AT OR ABOVE GUIDANCE
FORECAST HIGHS. HAVE GONE WAY ABOVE GUIDANCE ESPECIALLY IN THE
EAST WHERE THE FRONT WILL BE THE SLOWEST TO ARRIVE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
THE FRONT WILL BE GONE BY THE START OF THE SHORT TERM PERIOD.
EXPECT WINDS TO BEGIN TO GRADUALLY DIMINISH AFTER SUNSET WITH ALL
AREAS BELOW ADVISORY CRITERIA BY LATE EVENING. COLDER AIR WILL
GRADUALLY SURGE INTO THE AREA WITH LOWS GETTING BELOW FREEZING BY
DAYBREAK. DO NOT EXPECT MUCH PRECIP AFTER 03Z BUT SOME LIGHT SNOW
SHOWERS COULD OCCUR LATE TONIGHT IN NORTHWEST OHIO IN THE WRAP
AROUND FLOW. SOME LAKE EFFECT SNOW SHOWERS WILL ALSO BE POSSIBLE
ACROSS NW PA. A SECONDARY COLD FRONT AND ANOTHER SLUG OF COLD AIR
WILL ARRIVE ON TUESDAY. THE FLOW WILL BECOME MORE WESTERLY AS 850
MB TEMPS DIP TO AROUND NEG 10. WILL NEED TO KEEP SNOW SHOWERS
GOING TO THE EAST OF KCLE. THE FLOW WILL EVENTUALLY BECOME
UNFAVORABLE FOR LAKE EFFECT ON WEDNESDAY AS LOW PRESSURE MOVES UP
THE EAST COAST. MOISTURE FROM THIS SYSTEM WILL SPREAD WEST BACK
ACROSS THE AREA WEDNESDAY NIGHT AND WILL CONTINUE WITH CHANCE
WORDING ALL AREAS WITH BEST CHANCES IN THE EAST. THE THREAT FOR
SNOW SHOWERS WILL CONTINUE ON THURSDAY. NOT EXPECTING A WHOLE LOT
IN THE WAY OF QPF OR SNOW FROM THIS SYSTEM.
THE AREA WILL RETURN TO WINTER LIKE TEMPS. HAVE USED A BLEND OF
GUIDANCE THROUGHOUT.
&&
.LONG TERM /FRIDAY THROUGH SUNDAY/...
LONG RANGE UPPER LEVEL PATTERN FAVORING TOWARD THE MILD SIDE DURING
THE EXTENDED PERIODS. UPPER LEVEL RIDGE MAKES AN ATTEMPT TO BUILD
EAST INTO THE AREA ON FRIDAY BUT THEN FLATTENS AS FLOW BECOMES ZONAL
ACROSS THE CONTINENTAL UNITED STATES. IN THIS FLOW PATTERN...SYSTEMS
WILL TRAVEL FROM WEST TO EAST FAIRLY QUICKLY. THIS WILL TRANSITION
FROM THE COOLER TEMPERATURES WE SEE OVER THANKSGIVING DAY TO A
WARMING TREND BY SATURDAY. MODELS IN SOME WHAT AGREEMENT SURFACE
HIGH PRESSURE WILL BUILD EAST AND REACH THE EAST COAST BY SATURDAY
MORNING. THE SOUTHWEST FLOW WILL RETURN ON THE WEST SIDE OF THE HIGH
AND IN ADVANCE OF A STORM SYSTEM THAT IS PROGGED TO MOVE EAST INTO
THE MIDDLE MISSISSIPPI VALLEY REGION AND THEN LIFT NORTHEAST INTO
THE GREAT LAKES. ONCE COLD FRONT SWEEPS EAST SUNDAY EVENING...MORE
HIGH PRESSURE WILL BUILD EAST INTO THE AREA FOR MONDAY. NO STRONG
COLD AIR OUTBREAKS ARE EXPECTED THROUGH THIS FORECAST PERIOD. WILL
BE TRENDING TEMPERATURES MILDER THAN CURRENTLY FORECAST DUE TO THE
OVERALL TRENDS THAT ARE DEVELOPING.
FURTHER DOWN THE ROAD...NO MAJOR CHANGES TO THE UPPER LEVEL PATTERN
AND THIS SHOULD BODE WELL FOR KEEPING THE ARCTIC AIR MASSES OUT OF
THE REGION.
&&
.AVIATION /12Z MONDAY THROUGH FRIDAY/...
WARM FRONT HAS MOVED NORTH OF THE AREA AND TEMPERATURES AT THE
SURFACE CLIMBED ABOUT 5 TO 6 DEGREES SINCE MIDNIGHT. WINDS HAVE
PICKED UP AS WELL WITH GUSTS TO 30 KNOTS ACROSS THE AREA. SOME
THUNDERSTORM ACTIVITY OVER SOUTHERN INDIANA IS MOVING NORTHEAST
AND WILL LIKELY AFFECT THE TOLEDO AND FINDLAY AREAS.
ALTHOUGH...FINDLAY SHOULD BE ON THE EDGE. PROBLEM IS THAT
THUNDERSTORMS COULD CAUSE SOME STRONGER WINDS ALOFT TO BE FORCED
DOWN TO THE SURFACE. ADDED A TEMPO GROUP FOR STRONGER WINDS THERE.
MOST OF THE FORECAST AREA SHOULD HOLD OFF FOR A PERIOD WITH NO
PRECIPITATION. I WILL ADD A MENTION OF VICINITY SHOWERS FOR THE
ISOLATED SHOWER THAT MOVES THROUGH. COLD FRONT WILL MOVE THROUGH
THE AREA THIS AFTERNOON. STRONGEST SUSTAINED WINDS WILL BE BEHIND
THE COLD FRONT. GROUND CREWS WILL LIKELY NEED TO MAKE ADJUSTMENTS
TO AIRCRAFT FOR HIGH WIND SITUATIONS. HIGH WIND WARNING IN PLACE
WEST OF CLEVELAND AND MANSFIELD. IMPROVING CONDITIONS EXPECTED
OVERNIGHT.
.OUTLOOK...NON VFR TUESDAY AND THEN AGAIN WEDNESDAY NIGHT INTO
THURSDAY IN SNOW.
&&
.MARINE...
VERY ACTIVE WEATHER EXPECTED ON LAKE ERIE OVER THE NEXT 48 HOURS AS
STRONG STORM SYSTEM TRACKS NORTHEAST INTO THE CENTRAL GREAT LAKES.
THIS STORM SYSTEM WILL DEEPEN RAPIDLY OVER THE NEXT 24 HOURS. THIS
IN TURN WILL CAUSE GRADIENTS TO TIGHTEN AND WINDS TO INCREASE OVER
THE LAKES REGION. ALREADY HAVE GALE WARNINGS POSTED THAT GO INTO
EFFECT AT 9 AM THIS MORNING FOR LAKE ERIE. WILL NOT HOIST A SMALL
CRAFT ADVISORY BECAUSE GALES COULD BEGIN SOONER THIS MORNING.
ALREADY GETTING REPORTS OF WINDS APPROACHING 30 KNOTS ON THE LAKE.
STRONG WINDS WILL CAUSE WATER LEVELS TO PLUMMET AS WELL. EXPECTING
WATER LEVELS TO DROP TO MAYBE AS LOW AS 4 FEET BELOW CHART DATUM.
LOW WATER ADVISORY HAS ALREADY BEEN ISSUED FOR THE WESTERN BASIN.
WINDS DIMINISH LATER THIS EVENING INTO TONIGHT AND EXPECTING GALES
TO BE DOWN BY TUESDAY AFTERNOON. EXPECTING WINDS TO GO LIGHT AND
VARIABLE BY WEDNESDAY. A SLIGHT NORTHWEST FLOW WILL DEVELOP THURSDAY
BUT INCREASE SLIGHTLY BY THURSDAY NIGHT. FLOW WILL THEN BACK AROUND
TO THE SOUTH AND GO LIGHT AND VARIABLE BY FRIDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 10 PM EST THIS EVENING FOR OHZ012-089.
WIND ADVISORY FROM 11 AM THIS MORNING TO 10 PM EST THIS
EVENING FOR OHZ011-013-014-020>023-031>033-038.
HIGH WIND WARNING FROM 10 AM THIS MORNING TO 8 PM EST THIS
EVENING FOR OHZ003-006>010-017>019-027>030-036-037-047.
PA...WIND ADVISORY UNTIL 10 PM EST THIS EVENING FOR PAZ001-002.
WIND ADVISORY FROM 11 AM THIS MORNING TO 10 PM EST THIS
EVENING FOR PAZ003.
MARINE...GALE WARNING UNTIL 4 PM EST TUESDAY FOR LEZ061-145>149-165>169.
LOW WATER ADVISORY FROM 3 PM THIS AFTERNOON TO 4 PM EST
TUESDAY FOR LEZ142>144-162>164.
GALE WARNING UNTIL 10 AM EST TUESDAY FOR LEZ142>144-162>164.
&&
SYNOPSIS...KUBINA
NEAR TERM...KUBINA
SHORT TERM...KUBINA
LONG TERM...LOMBARDY
AVIATION...LOMBARDY
MARINE...LOMBARDYHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 346 AM EST MON NOV 24 2014 OHZ012-089-PAZ001-002-250900- LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- 346 AM EST MON NOV 24 2014 ...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ011-013-014-020>023-031>033-038-PAZ003-250900- CUYAHOGA-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WAYNE-STARK-MAHONING-HOLMES-CRAWFORD PA- 346 AM EST MON NOV 24 2014 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>010-017>019-027>030-036-037-047-250900- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- 346 AM EST MON NOV 24 2014 ...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>144-162>164-250900- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 346 AM EST MON NOV 24 2014 ...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 10 AM EST TUESDAY... ...LOW WATER ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 PM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. LOW WATER ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. LOW WATER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-145>149-165>169-250900- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 346 AM EST MON NOV 24 2014 ...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 4 PM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The Cleveland radar (KCLE), 108 km away, was scanning. The volume nearest the first event began at 14:19 UTC.
42 high wind, 3 thunderstorm wind. Local standard time, as filed.
Thunderstorm winds downed a few large tree limbs.
Thunderstorm winds snapped a power pole.
Wind gusts estimated to be at least 60 mph downed trees and large limbs throughout Morrow County. The damage was most concentrated at the southern end of the county. Some power outages were reported.
Thunderstorm winds downed a large tree.
High winds of at least 60 mph downed trees and limbs throughout Marion County. Some homes and buildings lost sections of roofing or siding. A tractor trailer was blown over on U.S. Highway 23 just south of the Marion and Wyandot County line. The driver of the truck was transported to the hospital with non life threatening injuries. Scattered power outages were reported.
High winds of at least 60 mph downed trees and limbs throughout Summit County. Scattered power outages were reported.
High winds estimated to be at least 60 mph downed trees and large limbs throughout the county. A couple power poles were also reported down with scattered power outages reported. The damage was the most concentrated in the western end of the county.
Wind gusts estimated to be at least 60 mph downed trees, large limbs and power lines throughout the county. Scattered power outages were reported.
Wind gusts estimated to be at least 60 mph downed trees, large limbs and power lines throughout the county. A tractor trailer was blown over on State Route 613 between McComb and Van Buren. No injuries were reported. Scattered power outages occurred.
High winds of at least 60 mph downed trees and large limbs throughout Cuyahoga County. A few homes lost sections of roofing and siding and at least one home in Cleveland had a window blown out. At the peak of the event, at least 19,000 utility customers were without power in the county.
High winds estimated to be more than 60 mph downed trees and large limbs throughout Wood County. At least four semi trucks were blown over on Interstate 75 and a fifth on U.S. Highway 20. At least one of the truck drivers had to be transported to the hospital. A building in Weston lost a section of roofing. A few utility poles were snapped as well. Scattered power outages were reported.
High winds of at least 60 mph downed trees and limbs throughout Ottawa County. Some homes and buildings lost sections of roofing or siding. The damage was most concentrated on the west end of the county. Scattered power outages were reported.
High winds estimated to be at least 60 mph downed trees and large limbs throughout the county. Several power poles were also downed resulting in scattered power outages. A few homes lost sections of roofing or siding.
A 59 mph wind gust was measured by an automated sensor at Toledo Express Airport.
A 62 mph wind gust was measured by an automated sensor at the Akron-Canton Airport.
High winds of at least 60 mph downed trees and limbs throughout Lucas County. Some of the worst damage was in West Toledo and Maumee. In Maumee, some apartment buildings lost large sections of siding. Fences in the area were also knocked down. Other homes and buildings elsewhere in the county also lost sections of roofing or siding. A pickup truck was crushed by a fallen tree in Toledo. Scattered power outages were reported.
An automated wind sensor measure a 63 mph wind gust on the Edison Bridge over Sandusky Bay.
High winds of at least 60 mph downed trees and limbs throughout Geauga County. Scattered power outages were reported.
High winds of at least 60 mph downed trees and limbs throughout Portage County. Several power poles were knocked down along State Route 44 north of Ravenna and along State Route 88 near Garretsville. Scattered power outages were reported.
Wind gusts estimated to be at least 60 mph downed trees and large limbs throughout Huron County. Most of the damage was across the northern half of the county. Some power outages were reported.
Wind gusts estimated to be at least 60 mph downed trees, large limbs and power lines throughout the county. Scattered power outages were reported.
Wind gusts estimated to be at least 60 mph downed trees, large limbs and power lines throughout the county. A traffic light was blown down in Ashland. Scattered power outages were reported.
Wind gusts estimated to be at least 60 mph downed a few trees, large limbs and power lines throughout the county. Scattered power outages were reported.
Wind gusts estimated to be at least 60 mph downed trees, large limbs and power lines throughout the county. Scattered power outages were reported.
An automated sensor measured a 64 mph wind gust.
High winds caused a large limb to fall on a utility company worker. The worker was transported to the hospital with non life threatening injuries.
High winds estimated to be at least 60 mph downed trees and large limbs in the county. A tractor trailer was blow over on U.S. Highway 23 near Harpster. No injuries were reported. Some power outages were reported.
A 58 mph wind gust was measured by an automated sensor.
High winds of at least 60 mph downed trees and limbs throughout Erie County. Scattered power outages were reported.
High winds of at least 60 mph downed trees and limbs throughout Lake County. Scattered power outages were reported.
A 63 mph wind gust was measured by an automated sensor at the Wayne County Airport.
High winds in excess of 60 mph downed trees and power lines throughout Lorain County. A two story building in Elyria sustained extensive roof damage. Many other homes and buildings in the county lost roofing or siding. Scattered power outages were reported.
A 63 mph wind gust was measured by an automated sensor at the Lorain County Airport.
A 64 mph wind gust was measured by an automated sensor at Cleveland Hopkins International Airport.
A 59 mph wind gust was measured by an automated sensor at Toledo Executive Airport.
Wind gusts estimated to be at least 60 mph downed trees and limbs throughout Trumbull County. There were at least 80 reports of downed trees, limbs or power lines. Scattered power outages were reported.
Wind gusts estimated to be at least 60 mph downed a few trees, large limbs and power lines throughout the county. Some power outages were reported.
A 61 mph wind gust was measured in Elyria.
A 63 mph wind gust was measured by an automated sensor at the Lorain County Airport.
A 62 mph wind gust was measured by an automated sensor at Burke Lakefront Airport.
Wind gusts estimated to be at least 60 mph downed trees, large limbs and power lines throughout the county. Scattered power outages were reported.
Wind gusts estimated to be at least 60 mph downed trees, large limbs and power lines throughout the county. Scattered power outages were reported.
Wind gusts estimated to be at least 60 mph downed trees, large limbs and power lines throughout the northern end of the county. Scattered power outages were reported.
A 60 mph wind gust was measured by an automated sensor at Akron Fulton Airport.
A trained spotter in Parma measured a 58 mph wind gust.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2014Every state in 2014This day in weather historyWarnings in Ohio, November 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 549410, 549411, 550048, 549412, 550030, 550018, 550026, 550050, 550054, 550020, 549589, 550025, 550029, 549177, 549205, 550023, 550024, 550034, 550043, 550047, 550051, 550052, 550056, 550060, 550027, 549587, 550028, 549588, 550045, 550044, 549189, 549404, 549219, 549203, 549204, 550037, 550053, 549176, 549221, 549178, and more.